Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 5, Issue 1, 2011
Metadata
 

C*-algebras associated with integral domains and crossed products by actions on adele spaces
Joachim Cuntz and Xin Li
pp. 1–37
Abstract | Full-Text PDF (380 KB) | Metadata

Noncommutative Yang–Mills–Higgs actions from derivation-based differential calculus
Eric Cagnache, Thierry Masson and Jean-Christophe Wallet
pp. 39–67
Abstract | Full-Text PDF (347 KB) | Metadata

Van den Bergh isomorphisms in string topology
Luc Menichi
pp. 69–105
Abstract | Full-Text PDF (357 KB) | Metadata

The index of hypoelliptic operators on foliated manifolds
Erik van Erp
pp. 107–124
Abstract | Full-Text PDF (173 KB) | Metadata

Pseudodifferential calculus on a singular foliation
Iakovos Androulidakis and Georges Skandalis
pp. 125–152
Abstract | Full-Text PDF (291 KB) | Metadata